On day two Monday went to the ER because of Suicidal thoughts. Here now on Thursday still dealing with a tremendous amount of brain fog and nihilistic thoughts. Can Paxil still have an effect on you even it's past the "half-life"?
Can you let me know what mg you were on for the two days? Have you stopped the medication?
Paxil has a half life of 1 day, however depending on the initial dose you may have the drug in your system still. Generally speaking you should not be having these side effects after 2 days. Again, need more detail. Any other medication? Possible contraindication? Why where prescribed Paxil? Pre- existing conditions?
Short answer is yes, they will subside. Lots of water, get physical, keep mentally positive.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Sep 2014 • 4 answers
Updated 13 Nov 2016 • 3 answers
Updated 19 Feb 2018 • 3 answers
Updated 17 Oct 2018 • 1 answer
Updated 27 Dec 2018 • 1 answer